# SDR FDEA202210072820

- Difficulty date: October 7, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AEA72791
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE -5 REPAIR FILLER OVER TANK.  FABRICATED  -5 REPAIR FILLER ACCORDING TO EA 1-5710-T0370445.  MAJOR REPAIR. ORIG SUB DATE:  11/18/2022
